# SDR CA120614002

- Difficulty date: June 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 25,993 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

(CAN) IN CRUISE, FLIGHT CREW RECEIVED A CABIN PRESSURE CAUTION LIGHT.  THE CABIN ALTITUDE WAS SHOWING 11000 FT CLIMBING 1200 FT PER MINUTE.  DONNED OXYGEN MASKS & PROCEEDED WITH AN EMER DESCENT FROM 25000.  FLIGHT ATTENDANT REPORTED THAT ONE PAX HEARD A LOUD BANG IN REAR OF THE ACFT.  DECISION WAS TAKEN TO DIVERT TO A NEARBY AIRPORT FOR OPERATIONAL CONSIDERATIONS.  THE ACFT LANDED WITHOUT FURTHER ISSUE.  UPON ARRIVAL, FLIGHT CREW REPORTED THAT THE AUTOMATIC PRESSURIZATION SYS WORKED NORMALLY AFTER THE EMER DESCENT.  INSPECTED THE AIR CONDITIONING DUCTS & COMPLETED OPERATIONAL TESTS, SYS WAS FOUND SERVICEABLE.  AS A PRECAUTIONARY MEASURE, THE NORMAL OUTFLOW VALVE LOCATED ON THE ACFT REAR PRESS BULKHEAD WAS REPLACED.  THE PRESSURIZATION SYS TESTED IN AUTO & MANUAL MODE & THE ACFT RELEASED FOR SERVICE.
